The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (239 KB) | Metadata | Table of Contents | ZAA summary
Volume 23, Issue 2, 2004, pp. 253–274
DOI: 10.4171/ZAA/1197

Published online: 2004-06-30

Tensor Algebras and Displacement Structure. III: Asymptotic Properties

Moe Barakat[1] and Tiberiu Constantinescu[2]

(1) University of Texas at Dallas, United States
(2) University of Texas at Dallas, United States

We continue to investigate some classes of Szegö type polynomials in several variables. We focus on asymptotic properties of these polynomials and we extend several classical results of G. Szegö to this setting.

Keywords: Spectral factorization, polynomials in several non-commuting variables, asymptotic properties

Barakat Moe, Constantinescu Tiberiu: Tensor Algebras and Displacement Structure. III: Asymptotic Properties. Z. Anal. Anwend. 23 (2004), 253-274. doi: 10.4171/ZAA/1197